# SDR RU3A20190707031

- Difficulty date: July 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N55
- Make and model: Lear 60LEAR
- Aircraft serial: 013
- Aircraft time: 11,807 hours, 5,415 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE TR AUTO STOWED AFTER CREW COMMANDED DEPLOYMENT DURING LANDING ROLLOUT.  MAINTENANCE PERFORMED ENGINE RUN OPERATIONAL CHECK OF THRUST REVERSERS AND PERFORMED OPERATIONAL CHECKS OF ANTI SKID SYSTEM. ALL SYSTEMS CHECKED GOOD AT THIS TIME. WILL CONTINUE TO MONITOR.
